Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dysphoric Mania ed_uk

Posted by CareBear04 on March 22, 2005, at 11:45:59

In reply to Re: Dysphoric Mania barbaracat, posted by ed_uk on March 22, 2005, at 9:00:48

it's funny, ed, because i used to think i only responded to high doses of lithium. looking back, 1800mg of lithium is an awful lot for a girl of 100 pounds. right now, i'm on a teeny dose of 450mg, and i feel fine. part of the change has to do with my body's ability to metabolize lithium-- 450mg now brings a much higher level than it used to. but more than that, i think it's just impossible to isolate what the lithium is doing when one takes a cocktail of drugs. i thought it was the lithium keeping me afloat when i was at a high dose, but who knows, maybe it was something altogether different? but overall, the less lithium the better. taking it always makes me remember why i hate it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CareBear04 thread:461961
URL: http://www.dr-bob.org/babble/20050322/msgs/473987.html